Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 287127, 10 pages
http://dx.doi.org/10.1155/2012/287127
Research Article

A Generalized Meir-Keeler-Type Contraction on Partial Metric Spaces

1Institut Supérieur d'Informatique et des Technologies de Communication de Hammam Sousse, Université de Sousse, Route GP1-4011, Hammam Sousse, Tunisia
2Department of Mathematics, Atilim University, Ankara, 06836 Incek, Turkey
3Department of Mathematics, Azarbaidjan University of Tarbiat Moallem, Azarshahr, Tabriz, Iran

Received 12 November 2011; Revised 16 February 2012; Accepted 17 February 2012

Academic Editor: Irena Rachůnková

Copyright © 2012 Hassen Aydi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We introduce a generalization of the Meir-Keeler-type contractions, referred to as generalized Meir-Keeler-type contractions, over partial metric spaces. Moreover, we show that every orbitally continuous generalized Meir-Keeler-type contraction has a fixed point on a 0-complete partial metric space.